Minoxodil and dizziness after switching to foam - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Feb 2013
    Posts
    12

    Default Minoxodil and dizziness after switching to foam

    I have been on Minoxidil for a while now. Probably 7 years + and its helped me maintain my hair along with Propecia. Around 6 months back I changed over to the foam as it was easier and no flaky scalp. I don't know if it was this or I was going through a stressful time but I felt dizzy a few times and thought it was weird. At first I thought it was to do with my stress/anxiety and googled this but there are a lot of links that suggest that Minoxidil can lower your blood pressure.

    Have any of you regular users had symptoms after being on it for so long? I was perfectly ok before. So was this stress/anxiety or the foam that caused it?

    But has anyone else experienced side effects after being on it for so long?

Similar Threads

  1. Replies: 5
    Last Post: 04-03-2014, 05:54 AM
  2. Minoxodil, curious about bad skin and how long it works.
    By Cr779 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 7
    Last Post: 03-07-2014, 09:01 PM
  3. Minoxodil and Propecia Q
    By fuzzy in forum Hair Loss Treatments
    Replies: 0
    Last Post: 01-21-2010, 03:35 AM
  4. Must I use Propecia or Minoxodil after a transplant?
    By kirribilli in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 11-15-2009, 03:07 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads